# SDR UALA2011071103409

- Difficulty date: July 8, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 74,581 hours, 21,614 cycles
- Engine: Pwa PW2037
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Probe
- Part number: 1A7734
- Condition: Faulty
- Location: Epr
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT NOTED LEFT ENG EPR RADIAL AND NUMBERS MISSING ON UPPER CRT AND SEI DISPLAY.  SFO INF- :PT2-TT2 PROBE 564-0122 NOT AVAIL SFO.  ORDERED PROBE AOG LAX.  REPLACED NR 1 PT2-TT2 PROBE IAW AMM.  TEST OKAY IAW AMM.  IDLE RUN NR 1 ENGINE, NO MSG DISPLAYED, AC RETURNED TO CAT III.
